About 3 years ago my husband had a life threatening allergic reaction to Bactrim that was prescribed to him for a pilonidal cyst that had become infected. He had a high fever, a red rash all over his body, extreme weight loss, and acute liver failure. He became delirious and wasn't making sense when he talked as well as fits of rage. The doctors said if he had waited another 48 hours to come in he would have died. After he recovered he completely changed. He can't remember anything and has become short tempered. I'm worried that the reaction has caused permanent damage to his brain. Is this possible? What can we do?
No responses have yet been posted. Add your response to this question.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 2 answers
Can a person have delayed reaction to bactrim? How common is this? Besides iv Solumedrol any partic?
Posted 5 Feb 2010 • 1 answer
Posted 11 Apr 2012 • 1 answer
Posted 28 Dec 2012 • 1 answer
Posted 26 Apr 2017 • 1 answer